Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

TB, lung cancer, AKT4, medication?

My father have TB Last 4 years back and it is treated after 2 years then he got 2nd time tuberclosis age 65 years last 6 months back doctor told he have lung cancer and it taken treatment still fever is there he told the once again TB is there. pls suggest what type of medicine he can use is it ok for AKT4 he is using AKT4 last 10days still he got fever and legs and back pains. pls tell when it will stop.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

Based on the information provided, your father has recurrent attacks of Tuberculosis. Recurrent Tb is seen in people with compromised immunity like malnutrition, malignancy, HIV, diabetes, treatment with steroids and immuno suppresants etc., or due to drug defaulting or Drug resistant TB.

As you have mentioned your father had lung cancer the possible causes for recurrence in your father's case are malnutrition, malignancy and usage of immunosuppresants( used to treat Malignancy). You have not mentioned what is the type of lung cancr with which your father suffered. So i can not comment on that.

As far as Treatment of TB is concerned AKT4 should work. As it has been just 10 days since the treatment started, please wait for 2 more weeks. If the fever and body pains still persist, then taking Streptomycin Injections along with AKT4 should help your father. Meanwhile give him good diet and plenty of oral fluids, so that his body is well supported during the course of treatment.

Wait for 2 more weeks and see your doctor again and discuss with him about the above mentioned things and starting streptomycin.

Hope your father recovers soon.

Take Care


Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor